# SDR YV3R2020060300280

- Difficulty date: May 24, 2020
- Submitted: June 3, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: N703CC
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11303
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924
- Part serial: 4595
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER ASSEMBLY PN C792-4 ROTOR NEEDLE WAS MALFUNCTIONING.
